Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The symmetric derivation basis measure and the packing measure


Author: Sandra Meinershagen
Journal: Proc. Amer. Math. Soc. 103 (1988), 813-814
MSC: Primary 28A75; Secondary 28A12
MathSciNet review: 947664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The packing measure as defined by S. J. Taylor for continuous, monotone functions $ h$ and the measure generated by the symmetric derivation basis measure using $ h$ are shown here to be the same for subsets of the real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A75, 28A12

Retrieve articles in all journals with MSC: 28A75, 28A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947664-6
PII: S 0002-9939(1988)0947664-6
Keywords: Derivation basis, packing measure
Article copyright: © Copyright 1988 American Mathematical Society